# SDR AALA202103109001

- Difficulty date: February 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 18,277 hours, 6,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE STR 23R FROM FR 69 TO FR 70 AT AFT GALLEY AREA MEASURING L= 0.8050 INCHES. REMOVED AND REPLACED RIGHT SHEAR PLATE STR 23R FROM FR 69 TO FR 70 AT AFT GALLEY AREA PER A321 SRM 51-72-11-911-001.
